PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 160 | 1 | 27-37
Tytuł artykułu

A partition theorem for α-large sets

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Working with Hardy hierarchy and the notion of largeness determined by it, we define the notion of a partition of a finite set of natural numbers $A=∪_{i
Słowa kluczowe
Rocznik
Tom
160
Numer
1
Strony
27-37
Opis fizyczny
Daty
wydano
1999
otrzymano
1998-01-27
poprawiono
1998-12-28
Twórcy
  • Institute of Mathematics, Agricultural and Pedagogical University (WSRP), Orlicz-Dreszera 19/21, 08-110 Siedlce, Poland, hkl@impan.gov.pl
  • Institute of Mathematics, Agricultural and Pedagogical University (WSRP), Orlicz-Dreszera 19/21, 08-110 Siedlce, Poland, terebi@wsrp.siedlce.pl
Bibliografia
  • [1] T. Bigorajska, H. Kotlarski and J. Schmerl, On regular interstices and selective types in countable arithmetically saturated models of Peano Arithmetic, Fund. Math. 158 (1998), 125-146.
  • [2] C E. A. Cichon, A short proof of two recently discovered independence results using recursion theoretic methods, Proc. Amer. Math. Soc. 87 (1983), 704-706.
  • [3] W M. V. H. Fairlough and S. S. Wainer, Ordinal complexity of recursive definitions, Inform. and Comput. 99 (1992), 123-153.
  • [4] R. Graham, B. Rothschild and J. Spencer, Ramsey Theory, 2nd ed., Wiley, 1990.
  • [5] J. Ketonen and R. Solovay, Rapidly growing Ramsey functions, Ann. of Math. 113 (1981), 267-314.
  • [6] H. Kotlarski and Z. Ratajczyk, Inductive full satisfaction classes, Ann. Pure Appl. Logic 47 (1990), 199-223.
  • [7] H. Kotlarski and Z. Ratajczyk, More on induction in the language with a satisfaction class, Z. Math. Logik 36 (1990), 441-454.
  • [8] W. Pohlers, Proof Theory, Lecture Notes in Math. 1047, Springer, 1989.
  • [9] Z. Ratajczyk, A combinatorial analysis of functions provably recursive in $IΣ_ n$, Fund. Math. 130 (1988), 191-213.
  • [10] Z. Ratajczyk, Subsystems of true arithmetic and hierarchies of functions, Ann. Pure Appl. Logic 64 (1993), 95-152.
  • [11] R. Sommer, Transfinite induction within Peano arithmetic, ibid. 76 (1995), 231-289.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv160i1p27bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.